# SDR 20000502SH002

- Difficulty date: March 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 5023
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF B-CHECK WORK CARD 0617, DISCOVERED WHEN THE EMERGENCY LIGHTS WERE SELECTED TO THE ON POSITION, THE EMERGENCY LIGHTS ABOVE THE AFT OVERWING EXITS WERE INOPERATIVE.  THE PROBLEM WAS TROUBLESHOT TO THE B5-25 BATTERY PACK. THE BATTERY PACK WAS REPLACED WITH BATTERY POWER SUPPLY P/N 60-0304-31, S/N 17016, AND THE EMERGENCY LIGHTS WERE OPERATIONAL CHECKED OK IAW DOUGLAS MM 33-53-0.  (X)
